MathSciNet Relay Station
MathSciNet bibliographic data
MR2451709 (2009f:34161) 34K05 (34B45 92B20 92C37)
Liu, Xiuxiang; Weng, Peixuan; Xu, Zhiting Existence of traveling wave solutions in nonlinear delayed cellular neural networks. Nonlinear Anal. Real World Appl. 10 (2009), no. 1, 277–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement